# SDR AALA20100413TUL12

- Difficulty date: April 13, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT NUMBER 5 SLAT TRACK ATTACH BRACKET IS CRACKED.  REMOVED NUMBER 15 ATTACH BRACKET, LOCATED AND DRILLED AND INSTALLED NEW ATTACH BRACKET PER ESO 80117.
